Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized interpolation in a multiply connected region


Authors: Hari Bercovici and Adele Zucchi
Journal: Proc. Amer. Math. Soc. 124 (1996), 2109-2113
MSC (1991): Primary 47A45; Secondary 47B35, 30D55, 30E05
MathSciNet review: 1322912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend to the case of multiply connected regions the famous result of Sarason concerning the characterization of operators commuting with the compression of the unilateral shift on $H^{2}$ to a co-invariant subspace.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A45, 47B35, 30D55, 30E05

Retrieve articles in all journals with MSC (1991): 47A45, 47B35, 30D55, 30E05


Additional Information

Hari Bercovici
Affiliation: Department of Mathematics, Indiana University, Rawles Hall, Bloomington, Indiana 47405-5701
Email: bercovic@indiana.edu

Adele Zucchi
Affiliation: Department of Mathematics, Indiana University, Rawles Hall, Bloomington, Indiana 47405-5701

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03286-8
PII: S 0002-9939(96)03286-8
Received by editor(s): November 28, 1994
Received by editor(s) in revised form: January 27, 1995
Additional Notes: The first author was supported in part by grants from the National Science Foundation
The second author was supported in part by the Istituto Nazionale di Alta Matematica “F. Severi" of Italy
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society